# SDR QXEA200700194

- Difficulty date: February 13, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 106 hours, 85 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2391: THE RAMP WAS UNABLE TO OPEN THE CARGO DOOR.  MAINTENANCE FOUND WATER FROZEN AROUND THE DOOR.  CLEANED AND LUBED ROLLERS AROUND THE DOOR.  CYCLED DOOR SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
